MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).
 
Event or Problem Description
It was reported material deformation occurred on the device.A 1.85mm jetstream sc catheter was selected for a procedure to treat a moderately tortuous, severely calcified and 99% stenosed target lesion inside the superficial femoral artery (sfa).During the procedure, loss of rotation occurred with the 1.85mm jetstream sc catheter.The 1.85mm jetstream sc catheter was removed and replaced with a 1.6 mm jetstream sc catheter that was used successfully inside of the patient.Then, 2.4mm jetstream xc catheter was successfully primed and used inside of the patient; however, a balloon-like deformation occurred on the device approximately 10 cm from the tip of the device.The functions of the 2.4mm jetstream xc catheter were unaffected and the 2.4mm jetstream xc catheter was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).Device evaluation by manufacturer: the returned product to boston scientific consisted of a jetstream catheter.During analysis the device was connected to the console per the ifu.Functional analysis of the device was completed, and it was noted that the blades were not spinning.The device was visually and microscopically inspected for damage.Visual inspection revealed damage at 1cm from the tip causing the blades to not spin.It was also found that during the functional testing the shaft about 5cm from the tip had a bubble-like formation.
 
Event or Problem Description

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24140556
Report Number2124215-2026-03929
Device Sequence Number9502197
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922(17)271031(10)37586884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Device Lot Number0037586884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.6 MM JETSTREAM SC CATHETER; 1.6 MM JETSTREAM SC CATHETER; 1.85MM JETSTREAM SC CATHETER; 1.85MM JETSTREAM SC CATHETER
Patient SexUnknown